Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2018 (2018), Article ID 2324893, 9 pages
https://doi.org/10.1155/2018/2324893
Research Article

Six-Point Subdivision Schemes with Cubic Precision

1School of Mathematics, Hefei University of Technology, Hefei 230009, China
2School of Computer and Information, Hefei University of Technology, Hefei 230009, China

Correspondence should be addressed to Zhi Liu

Received 10 July 2017; Revised 5 November 2017; Accepted 22 November 2017; Published 3 January 2018

Academic Editor: Dan Simon

Copyright © 2018 Jun Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Dyn, D. Levin, and J. A. Gregory, “A 4-point interpolatory subdivision scheme for curve design,” Computer Aided Geometric Design, vol. 4, no. 4, pp. 257–268, 1987. View at Publisher · View at Google Scholar · View at MathSciNet
  2. A. Weissman, A 6-point interpolatory subdivision scheme for curve design [M.S. thesis], Tel-Aviv University, 1989.
  3. G. M. Chaikin, “An algorithm for high-speed curve generation,” Computer Graphics and Image Processing, vol. 3, no. 4, pp. 346–349, 1974. View at Publisher · View at Google Scholar
  4. E. Cohen, T. Lyche, and R. Riesenfeld, “Discrete B- splines and subdivision techniques in computer-aided geometric design and computer graphics,” Computer Graphics & Image Processing, vol. 14, no. 2, pp. 87–111, 1980. View at Publisher · View at Google Scholar · View at Scopus
  5. J. Maillot and J. Stam, “A unified subdivision scheme for polygonal modeling,” Computer Graphics Forum, vol. 20, no. 3, pp. 471–479, 2001. View at Google Scholar · View at Scopus
  6. G. Li and W. Ma, “A method for constructing interpolatory subdivision schemes and blending subdivisions,” Computer Graphics Forum, vol. 26, no. 2, pp. 185–201, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Lin, F. You, X. Luo, and Z. Li, “Deducing interpolatory subdivision schemes from approximating subdivision schemes,” in Proceedings of the SIGGRAGH Asia’ 08: ACM SIGGRAGH Asia 2008 Papers, pp. 1–7, ACM, New York, NY, USA.
  8. L. Romani, “From approximating subdivision schemes for exponential splines to high-performance interpolating algorithms,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 383–396, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Conti, L. Gemignani, and L. Romani, “From symmetric subdivision masks of Hurwitz type to interpolatory subdivision masks,” Linear Algebra and its Applications, vol. 431, no. 10, pp. 1971–1987, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. C. Conti, L. Gemignani, and L. Romani, “Solving Bezout-like polynomial equations for the design of interpolatory subdivision schemes,” in Proceedings of the 2010 International SYMposium on SYMbolic and Algebraic Computation, pp. 251–256, ACM, 2010. View at Google Scholar · View at MathSciNet
  11. C. V. Beccari, G. Casciola, and L. Romani, “A unified framework for interpolating and approximating univariate subdivision,” Applied Mathematics and Computation, vol. 216, no. 4, pp. 1169–1180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C. Conti, L. Gemignani, and L. Romani, “A constructive algebraic strategy for interpolatory subdivision schemes induced by bivariate box splines,” Advances in Computational Mathematics, vol. 39, no. 2, pp. 395–424, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Pan, S. Lin, and X. Luo, “A combined approximating and interpolating subdivision scheme with C2 continuity,” Applied Mathematics Letters, vol. 25, no. 12, pp. 2140–2146, 2012. View at Google Scholar · View at MathSciNet
  14. X. Li and J. Zheng, “An alternative method for constructing interpolatory subdivision from approximating subdivision,” Computer Aided Geometric Design, vol. 29, no. 7, pp. 474–484, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Z. Luo and W. Qi, “On interpolatory subdivision from approximating subdivision scheme,” Applied Mathematics and Computation, vol. 220, pp. 339–349, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. K. Hormann and M. A. Sabin, “A family of subdivision schemes with cubic precision,” Computer Aided Geometric Design, vol. 25, no. 1, pp. 41–52, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. Dyn and D. Levin, “Subdivision schemes in geometric modelling,” Acta Numerica, vol. 11, pp. 73–144, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  18. C. Conti and K. Hormann, “Polynomial reproduction for univariate subdivision schemes of any arity,” Journal of Approximation Theory, vol. 163, no. 4, pp. 413–437, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. L. Romani, “A Chaikin-based variant of Lane-Riesenfeld algorithm and its non-tensor product extension,” Computer Aided Geometric Design, vol. 32, pp. 22–49, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. M. Charina and C. Conti, “Polynomial reproduction of multivariate scalar subdivision schemes,” Journal of Computational and Applied Mathematics, vol. 240, pp. 51–61, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus